It is currently Mon Aug 21, 2017 8:22 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
PostPosted: Wed Jun 27, 2012 4:13 pm 
Offline
Average Poster
Average Poster
User avatar

Joined: Fri Jun 22, 2012 12:21 pm
Posts: 4
Hello all,

I'm new so I apologize for any unwriiten rules my post may be breaking. I'm currently fighting to taper and come of sub. Long story short, been on them for about a year and a half and am currently taking 1-2 mg per day. Yes, I've made it this far, but EVERY day is a struggle. Unmotivated, unable to concentrate, insomnia, VERY depressed, and isolation from friends/family. I'm hoping to drop down to 0.5-1 mg per day next week, and hope to be completely off within the next 4-6 weeks. Any advice or support would be great. Should I continue to taper and struggle, or just go for broke and completely stop? I have a very demanding job and taking time away from work is not an option until November or December. I've gone at this alone and am hoping this site will offer a least some support. Again, my apologies if any posting rules are broken here. One thing I do know is if I can "beat" this, I can handle anything thrown my way. This is easily the toughest thing I've ever attempted, but I am determined to make it happen. I am also tapering off xanax, from 3mg/day to 2mg/day and I have no doubt that some of my symptoms are from the xanax taper. I'm doing both tapers under the same physician's care that started me on the 2 drugs in the first place. Hindsight is 20/20, but if I could go back I honestly don't think I would've ever taken the sub. In the beginning it was a miracle, but now; as I know most of you can relate, it was/is simply a trade for one addiction to another. At any rate, sorry for the rant and I look forward to the responses and feedback!

_________________
* STRENGTH DOES NOT COME FROM PHYSICAL CAPACITY, IT COMES FROM INDOMITABLE WILL *


Top
 Profile  
 
 Post subject:
PostPosted: Wed Jun 27, 2012 4:39 pm 
Offline
Super Poster
Super Poster

Joined: Thu Apr 19, 2012 2:27 pm
Posts: 103
hey, i can relate to what youre feeling. The taper process was difficult for me as well, and a lot of what you said hit home to how I felt during my taper.

Do you have to quit suboxone and xanax at the same time?


Top
 Profile  
 
 Post subject: Yes and no!
PostPosted: Wed Jun 27, 2012 4:49 pm 
Offline
Average Poster
Average Poster
User avatar

Joined: Fri Jun 22, 2012 12:21 pm
Posts: 4
Thanks for the quick response eric is!! Much appreciated. To answer your question, no, not at all. I have just reached a point of being tired of depending on sub and xanax. I realize tapering off both at the same time is simply adding fuel to wildfire, however it's the path I've chosen. I'm hoping my body/mind adjusts to the new xanax dosage over the next few days, and then will hopefully only have the constant sub w/d to deal with. Either way, you asked a valid ? and it may make more sense to kick the sub then worry bout the xanax. I guess I'm just thinking, you know what, if I have to struggle, might as well take um' both on!

_________________
* STRENGTH DOES NOT COME FROM PHYSICAL CAPACITY, IT COMES FROM INDOMITABLE WILL *


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Thu Jun 28, 2012 12:35 pm 
Offline
Super Poster
Super Poster

Joined: Thu Apr 19, 2012 2:27 pm
Posts: 103
that's good you want to be off everything, just be careful.

As far as tapering off suboxone, it seems a lot of people on this forum support tapering to the lowest amount possible before jumping. I tapered to around .5 mg before jumping. It was still difficult even at that dose in my experience, and I was only coming off suboxone, not suboxone and xanax. But I think that how difficult it is for you depends on many factors, such as you, your health, your daily habits, your support system, etc. But since youre trying to get off Xanax and Suboxone at the same time, I think you should be extra careful.

Anyone else care to comment on their experience with either tapering or jumping from a dose around 1 - 2 mg or higher?


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group